# SDR USAA2010123093272

- Difficulty date: December 29, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 67,085 hours, 30,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53230910205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - S5 CHECK - CORROSION ON WEB LOCATED BETWEEN FR33 TO FR34, S38R.  REPLACED WEB LOCATED BETWEEN FR33 TO FR34, S38R IAW A320 SRM 51-72-11.
